# SDR 98ZZZX1179

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5532H
- Make and model: Piper PA-11
- Aircraft serial: 111035
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: EBC102A
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELT DID NOT ACTIVATE ON IMPACT.  IT DID TEST USING AN AM RADIO AFTER TURNING ON MANUALLY.  THE DATE ON THE BATTERY WAS DUE DECEMBER, 1993.
